# SDR ASAA0410500

- Difficulty date: November 9, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 655490510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FLOORBEAM HAS CORROSION.  REMOVED DAMAGE, REMOVED PRE-EXISTING REPAIRS, FLAT PEENED, TREATED, PRIMED, TOPCOATED, AND REINSTALLED PRE-EXISTING REPAIRS IAW EA.  (M)
